# SDR COMA0160824

- Difficulty date: October 18, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 11,984 hours, 11,154 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT 5412. DURING CRUISE FLIGHT ABOVE 280 KNOTS, THE AIRCRAFT ENCOUNTERED UNCOMMANDED RUDDER MOVEMENTS.PERFORMED ON OPERATIONAL CHECK OF THE YAW DAMPER SYSTEM, INCLUDING SVL-4000 COMMAND AND FEED BACK TEST. DISCREPANCY COULD NOT BE DUPLICATED.
